Alert archive / Ohio / Winter Storm Warnings in 2010
Winter Storm Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm warning at Dec 14, 2010, 10:00 AM EST for 9 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2010, 10:00 AM EST (15:00 UTC)
- Expired
- Dec 15, 2010, 3:22 PM EST
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Summit County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 70 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 3.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
825 WWUS41 KCLE 141500 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1000 AM EST TUE DEC 14 2010 OHZ011>014-020>023-033-089-PAZ001>003-142300- /O.CAN.KCLE.WS.W.0006.000000T0000Z-101215T1200Z/ /O.NEW.KCLE.WS.W.0007.101214T1500Z-101215T1200Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...YOUNGSTOWN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 1000 AM EST TUE DEC 14 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR LAKE EFFECT SNOW AND BLOWING SNOW WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS AFTERNOON AND TONIGHT WITH ADDITIONAL ACCUMULATION OF 5 TO 9 INCHES EXPECTED IN THE FAVORED LOCATIONS. LESSER ACCUMULATIONS WILL OCCUR RIGHT ALONG THE LAKESHORE AND IN WESTERN CUYAHOGA COUNTY. LAKE EFFECT SNOW BANDS ARE EXPECTED TO SHIFT THIS AFTERNOON AND TONIGHT AS WELL AS REDEVELOP AS WINDS BECOME MORE WESTERLY. IN ADDITION TO THE FALLING SNOW...NORTHWEST WINDS WILL CONTINUE TO GUST FROM 30 TO 35 MPH CAUSING SIGNIFICANT BLOWING AND DRIFTING OF SNOW WITH VISIBILITY FREQUENTLY A QUARTER MILE OR LESS. ALSO WIND CHILL VALUES WILL CONTINUE TO BE BETWEEN 5 TO 10 BELOW ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST UPDATES. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ032-142000- /O.CAN.KCLE.WW.Y.0015.000000T0000Z-101214T1500Z/ /O.NEW.KCLE.WW.Y.0016.101214T1500Z-101214T2000Z/ STARK- INCLUDING THE CITY OF...CANTON 1000 AM EST TUE DEC 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR LAKE EFFECT SNOW WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON WHERE ANOTHER 3 TO POSSIBLY 5 INCHES MAY OCCUR ESPECIALLY ACROSS NORTHERN PARTS OF THE COUNTY. WIND CHILLS MAY BE NEAR 10 BELOW AT TIMES THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW... SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW, SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ010-031-141600- /O.CAN.KCLE.WW.Y.0015.000000T0000Z-101214T1500Z/ LORAIN-WAYNE- INCLUDING THE CITIES OF...LORAIN...WOOSTER 1000 AM EST TUE DEC 14 2010 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ OHZ003-006>009-017>019-027>030-036>038-047-141600- /O.CAN.KCLE.WC.Y.0001.000000T0000Z-101214T1500Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1000 AM EST TUE DEC 14 2010 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND CHILL ADVISORY. $$
5 follow-up statements
036 WWUS41 KCLE 142037 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 337 PM EST TUE DEC 14 2010 OHZ033-142145- /O.CAN.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/ MAHONING- INCLUDING THE CITY OF...YOUNGSTOWN 337 PM EST TUE DEC 14 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER STORM WARNING. LAKE EFFECT SNOW SHOWERS WILL REMAIN MAINLY TO THE NORTH THIS EVENING AND TONIGHT. SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH TONIGHT MAINLY ACROSS NORTHERN PORTIONS OF THE COUNTY. ACROSS SOUTHERN MAHONING COUNTY LESS THAN AN INCH IS EXPECTED. $$ OHZ011>014-020>023-089-PAZ001>003-150445- /O.CON.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...ASHTABULA... ERIE...EDINBORO...MEADVILLE 337 PM EST TUE DEC 14 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. CONDITIONS HAVE VARIED CONSIDERABLY ACROSS THE WARNED AREA THIS AFTERNOON WITH LAKE EFFECT SNOW CONTINUING ACROSS PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. MEANWHILE OVER WESTERN CUYAHOGA AND MEDINA COUNTIES THERE HAS BEEN LITTLE TO NO SNOW AT ALL. WHILE THERE HAS BEEN A LULL IN SNOW SHOWERS ACROSS SOME PORTIONS OF THE WARNED AREA TODAY...THERE IS A POSSIBILITY FOR ADDITIONAL LAKE EFFECT SNOW SHOWERS TO DEVELOP LATER THIS EVENING AND TONIGHT...EVEN ACROSS THE WESTERN SUBURBS AND STRETCHING INTO MEDINA COUNTY...AS WELL AS SUMMIT...PORTAGE AND TRUMBULL COUNTIES. ACROSS ASHTABULA COUNTY AND OVER NORTHWEST PENNSYLVANIA LAKE EFFECT SNOW SHOWERS WILL PERSIST THROUGH TONIGHT WITH THE ENHANCEMENT OF THE LAKE HURON FETCH. SNOWFALL ACCUMULATIONS WILL VARY CONSIDERABLY THROUGHOUT THE WARNED AREA AND BE DEPENDENT ON WHERE THE SNOW BANDS SET UP. WHERE THE SNOW BANDS PERSIST TONIGHT ACROSS NORTHEAST OHIO ADDITIONAL SNOW ACCUMULATIONS MAY RANGE BETWEEN 3 AND 5 INCHES WITH THE POSSIBILITY OF LOCALLY HIGHER AMOUNTS. OVER NORTHWEST PENNSYLVANIA ADDITIONAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE POSSIBLE...WITH LESSER AMOUNTS ALONG THE LAKESHORE. OVER THE HIGHER ELEVATIONS OF INTERIOR ERIE AND CRAWFORD COUNTIES AMOUNTS OF 12 TO 18 INCHES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST UPDATES. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
032 WWUS41 KCLE 150054 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 754 PM EST TUE DEC 14 2010 OHZ020-150200- /O.CAN.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/ MEDINA- INCLUDING THE CITY OF...MEDINA 754 PM EST TUE DEC 14 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER STORM WARNING. WHILE SCATTERED SNOW SHOWERS WILL LIKELY OCCUR OVERNIGHT...SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE HEAVY. $$ OHZ011>014-021>023-089-PAZ001>003-150900- /O.CON.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...ASHTABULA...ERIE... EDINBORO...MEADVILLE 754 PM EST TUE DEC 14 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. WINDS AND TEMPERATURES REMAIN FAVORABLE FOR LAKE EFFECT SNOW SHOWERS AND SQUALLS TO DEVELOP AND MOVE ACROSS THE AREA OVERNIGHT. WHILE SOME AREAS ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA MAY SEE LITTLE SNOW OVERNIGHT...SIGNIFICANT ACCUMULATIONS REMAIN POSSIBLE WHERE ANY SNOW BANDS SET UP. UP TO 6 INCHES OF SNOW IS POSSIBLE OVERNIGHT ACROSS NORTHEAST OHIO WITH THE HIGHER AMOUNTS LIKELY ACROSS THE HIGHER ELEVATIONS OF EASTERN CUYAHOGA...GEAUGA...INLAND LAKE AND ASHTABULA COUNTIES IN ADDITION TO NORTHERN PORTIONS OF SUMMIT...PORTAGE AND TRUMBULL COUNTIES. THE HIGHER ELEVATIONS OF INLAND ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA COULD SEE FROM 6 TO 10 INCHES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST UPDATES. && $$
874 WWUS41 KCLE 150831 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 AM EST WED DEC 15 2010 OHZ011>014-021>023-089-PAZ001-151645- /O.CAN.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/ /O.NEW.KCLE.LE.Y.0010.101215T0831Z-101215T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...ASHTABULA...ERIE 331 AM EST WED DEC 15 2010 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. WINDS AND TEMPERATURES REMAIN FAVORABLE FOR LAKE EFFECT SNOW SHOWERS TO DEVELOP AND MOVE ACROSS THE AREA TODAY. WHILE SOME AREAS MAY SEE LITTLE SNOW TODAY...LIGHT ACCUMULATIONS REMAIN POSSIBLE WHERE ANY SNOW BANDS SET UP. SNOW ACCUMULATIONS OF 2 TO 4 INCHES IS POSSIBLE TODAY IN THE MOST PERSISTENT SNOW BANDS AND ACROSS THE HIGHER ELEVATIONS OF EASTERN CUYAHOGA...GEAUGA...INLAND LAKE AND ASHTABULA COUNTIES...NORTHERN PORTIONS OF SUMMIT...PORTAGE AND TRUMBULL COUNTIES. THERE IS ALSO THE POSSIBILITY FOR 2 TO 4 INCHES OF SNOW IN THE LAKE SHORE AREA OF ERIE COUNTY PENNSYLVANIA WHERE SOME OF THE HEAVIER BANDS CAN BE EXPECTED TODAY. THE SNOW IS EXPECTED TO DIMINISH THIS EVENING AS HIGH PRESSURE BUILDS NORTHEAST INTO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. && $$ PAZ002-003-151645- /O.EXT.KCLE.WS.W.0007.000000T0000Z-101215T2100Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 331 AM EST WED DEC 15 2010 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. WINDS AND TEMPERATURES REMAIN FAVORABLE FOR LAKE EFFECT SNOW SHOWERS AND SQUALLS TO DEVELOP AND MOVE ACROSS THE AREA TODAY. WHILE SOME AREAS MAY SEE LITTLE SNOW TODAY...SIGNIFICANT ACCUMULATIONS REMAIN POSSIBLE WHERE ANY SNOW BANDS SET UP. THE MOST INTENSE SNOW BANDS COULD PRODUCE LOCALLY UP TO 6 INCHES OF SNOW DURING THE DAY TODAY WHILE GENERAL SNOW AMOUNTS WILL AVERAGE 1 TO 3 INCHES. WINDS CONTINUE TO GUST TO 20 TO 25 MPH ACROSS THE AREA CAUSING CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. THE DRIFTING SNOW WILL CONTINUE TO MAKE TRAVEL DIFFICULT THROUGH THE DAY TODAY. THE SNOW IS EXPECTED TO DIMINISH IN INTENSITY THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST UPDATES. && $$ LOMBARDY
585 WWUS41 KCLE 151611 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1111 AM EST WED DEC 15 2010 PAZ002-003-152100- /O.CON.KCLE.WS.W.0007.000000T0000Z-101215T2100Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 1111 AM EST WED DEC 15 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON. AS DRY AIR CONTINUES TO MOVE INTO THE REGION THE SNOWFALL RATES WILL DECREASE. HOWEVER LAKE EFFECT SNOW BANDS WILL STILL WOBBLE ACROSS ERIE AND CRAWFORD COUNTIES WITH ADDITIONAL SNOWFALL OF 2 TO LOCALLY 5 INCHES POSSIBLE. WINDS OF 10 TO 20 MPH WITH GUSTS AROUND 25 MPH WILL CONTINUE TO CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. THE DRIFTING SNOW WILL CONTINUE TO MAKE TRAVEL DIFFICULT THROUGH THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST UPDATES. && $$ OHZ011>014-021>023-089-PAZ001-152100- /O.CON.KCLE.LE.Y.0010.000000T0000Z-101215T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...ASHTABULA...ERIE 1111 AM EST WED DEC 15 2010 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON. AS DRY AIR CONTINUES TO MOVE INTO THE REGION THE SNOWFALL RATES WILL DECREASE. HOWEVER LAKE EFFECT SNOW BANDS WILL STILL WOBBLE ACROSS NORTHEAST OHIO THROUGH THE AFTERNOON. MOST LOCATIONS WILL ONLY SEE AROUND AN INCH BUT LOCALLY HIGHER AMOUNTS AROUND 3 INCHES WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. && $$
955 WWUS41 KCLE 152022 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EST WED DEC 15 2010 PAZ002-003-160430- /O.CAN.KCLE.WS.W.0007.000000T0000Z-101215T2100Z/ /O.NEW.KCLE.LE.Y.0011.101215T2100Z-101216T1100Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 322 PM EST WED DEC 15 2010 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH MUCH OF THE NIGHT. INCREASED DRY AIR OVER THE REGION WILL BEGIN TO LIMIT SNOW AMOUNTS BUT ACCUMULATIONS OF 1 TO 3 INCHES WILL BE COMMON. INLAND LOCATIONS COULD STILL SEE AROUND 5 INCHES WHERE THE LAKE EFFECT BANDS PERSIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ011>014-021>023-089-PAZ001-152130- /O.CAN.KCLE.LE.Y.0010.000000T0000Z-101215T2100Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...AKRON...RAVENNA...WARREN...ASHTABULA...ERIE 322 PM EST WED DEC 15 2010 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. LAKE EFFECT SNOW SHOWERS WILL DECREASE TO FLURRIES THROUGH THE EVENING. ANY ACCUMULATIONS SHOULD BE BELOW AN INCH. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Dec 14, 7:05 AM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Dec 14, 7:05 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
705 AM EST TUE DEC 14 2010
.SYNOPSIS...
HIGH PRESSURE WILL MOVE SLOWLY EAST ACROSS THE AREA THROUGH
WEDNESDAY NIGHT. THE HIGH PRESSURE WILL DISSIPATE OVER THE AREA AS
YET ANOTHER AREA OF HIGH PRESSURE MOVES EAST INTO THE REGION FRIDAY
INTO SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LAKE EFFECT SNOW MACHINE CONTINUES TO PRODUCE SNOW BANDS ACROSS THE
PRIMARY AND SECONDARY SNOWBELTS IN NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA. FLOW WAVERS SLIGHTLY BACK AND FORTH LIKE A FIRE HOSE
EFFECT SPRAYING SNOW OVER MANY LOCATIONS. THIS TYPICALLY KEEPS ONE
LOCATION FROM GETTING SIGNIFICANT ACCUMULATIONS IN A SHORT PERIOD OF
TIME. FLOW TRIES TO SHIFT TO A MORE WESTERLY COMPONENT LATER THIS
AFTERNOON. THIS MAY HELP TO ENHANCE THREAT CLOSER TO THE LAKE SHORE
LATER IN THE AFTERNOON AND EVENING. WARNINGS MAY NEED TO BE ADJUSTED
AT THAT TIME...BUT WILL LEAVE THEM IN EFFECT AS IS.
DRIER AIR CONTINUES TO SPREAD INTO THE WESTERN PORTIONS OF THE
FORECAST AREA THIS MORNING AND THIS WILL LIMIT ANY SNOWFALL IF ANY
ACROSS THAT AREA DURING THE DAY.
THE MAIN PROBLEM IN THE WEST AND SOUTH WILL BE THE WIND CHILLS.
WINDS WILL CONTINUE THROUGH THE MORNING AT 10 TO 20 KNOTS. CURRENT
TEMPERATURES ARE IN THE SINGLE DIGITS IN THIS AREA. THE COMBINATION
OF GUSTY WINDS AND COLDER TEMPERATURES WILL CONTINUE TO CAUSE WIND
CHILLS BETWEEN 5 AND 10 BELOW ZERO. WILL CONTINUE WITH THE WIND
CHILL ADVISORY WHERE IT IS CURRENTLY IN EFFECT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WINDS ARE EXPECTED TO DIMINISH THIS EVENING AND THIS MAY HELP TO
ENHANCE THE LAKE EFFECT THAT IS ALREADY ON GOING BY INCREASING THE
RESIDENCE TIME OF THE AIR PARCELS OVER THE LAKE. FLOW MAINTAINS
SLIGHTLY MORE WESTERLY COMPONENT AND CONTINUES TO KEEP THE LAKE
EFFECT SOME WHAT CLOSER TO THE SHORE OF LAKE ERIE DURING THE NIGHT.
WEAK AREA OF HIGH PRESSURE BUILDS NORTHEAST INTO THE OHIO VALLEY AND
MY CONCERN IS THAT THIS FEATURE MAY HELP TO TURN THE WIND FLOW OVER
LAND EVEN FURTHER TOWARD A WESTERLY COMPONENT AND DEVELOP SOME SORT
OF CONVERGENCE ZONE WEDNESDAY MORNING. THIS COULD ALSO CAUSE SOME
SHEAR TO DEVELOP CAUSING BANDS OF SNOW TO WEAKEN A BIT WHILE
CHANGING THEIR ORIENTATION. AT THIS TIME IT APPEARS LAKE EFFECT
WILL FINALLY COME TO AN END BY THURSDAY MORNING AS BANDS BECOME
SHEARED APART. THIS TAKES PLACE AS HIGH PRESSURE BUILDS SOUTHEAST
INTO THE CENTRAL UNITED STATES AND FORCES A TROUGH OR WEAK FRONTAL
BOUNDARY INTO THE AREA THURSDAY. THIS FEATURE WILL BRING A SLIGHT
CHANCE FOR SNOW SHOWERS.
WEAK SURFACE LOW PRESSURE SYSTEM DEVELOPS AND RETROGRADES WEST INTO
THE CENTRAL GREAT LAKES REGION WHILE CENTRAL UNITED STATES HIGH
PRESSURE BUILDS A RIDGE INTO THE OHIO VALLEY. THE COMBINATION OF THE
TWO FEATURES COULD SPARK A FEW FLURRIES OR LIGHT SNOW SHOWERS FRIDAY
INTO FRIDAY NIGHT.
LITTLE IN THE WAY OF CHANGE IN TEMPERATURES THROUGH THE NEXT SEVERAL
DAYS AS AIR MASS REMAINS CONSISTENT WITH SOME COLD AIR REINFORCEMENT
AS RIDGE BUILDS IN TOWARD THE END OF THE WEEK.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
CYCLONIC FLOW CONTINUING FOR THE EXTENDED WITH PIECES OF ENERGY
MOVING THROUGH. THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE
ONLY AROUND 12 OR 13C. THE AMOUNT OF MOISTURE WILL BE VARIABLE. WILL
CONTINUE WITH A LOW THREAT OF SNOW SHOWERS MAINLY IN THE SNOW BELT.
AS THE TIME GET CLOSER MORE DETAIL CAN BE ADDED TO THE FORECAST.
BOTH THE GFS AND ECMWF HAVE HIGHER MOISTURE FOR MONDAY SO INCREASED
THE POP AS A TROF ROTATES THROUGH THE FORECAST AREA. MADE SOME MINOR
ADJUSTMENTS TO TEMPERATURES...USED THE MEX MOS AS A REFERENCE.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
SOME CLOUDS FROM LAKE MICHIGAN HEADING TOWARD NORTHWEST OHIO. AT
THIS TIME I AM TRYING TO KEEP THEM VFR. OVER NORTHEAST OHIO AND NW
PA BANDS OF LAKE EFFECT SNOW...THEY ARE DECREASING BUT MAY PICK UP
AGAIN AS THE WINDS SHIFT A LITTLE MORE NORTHWEST. IN THE SNOW
BANDS IFR AND LOWER CONDITIONS. THE BANDS OF LAKE EFFECT SNOW
WILL CONTINUE TO BE ON THE DECREASE TONIGHT AND MAINLY VFR
CONDITIONS ARE EXPECTED WEST OF CLEVELAND. SEVERAL MODELS ARE
FORECASTING MVFR CEILINGS...THIS WILL HAVE TO BE MONITORED.
.OUTLOOK...NON VFR NORTHEAST OHIO AND NW PA WEDNESDAY AND
WEDNESDAY NIGHT.
&&
.MARINE...
GALE WARNING ON THE WEST TWO THIRDS OF THE LAKE WILL EXPIRE AT 10 AM
AND THAT LOOKS REASONABLE. WINDS ARE MARGINALLY NEAR GALE AT THIS
TIME. A SMALL CRAFT ADVISORY WILL HAVE TO BE ADDED FOR THE NEARSHORE
WATERS. THE WINDS WILL DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA
ON THURSDAY AS HIGH PRESSURE BUILDS TOWARDS LAKE ERIE. A TROF
BRUSHES THE LAKE SATURDAY AND THIS COULD CAUSE THE WINDS ON THE EAST
END OF THE LAKE TO APPROACH SMALL CRAFT ADVISORY CRITERIA. OTHER
THAN THAT THE WINDS AND WAVES WILL BE RELATIVELY QUIET FOR THIS TIME
OF YEAR. WITH THE COLD TEMPERATURES ICE WILL CONTINUE TO FORM
THROUGH FRIDAY IN THE BAYS AND HARBORS OF WESTERN LAKE ERIE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR OHZ011>014-
020>023-033-089.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
OHZ010-031-032.
WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR OHZ003-
006>009-017>019-027>030-036>038-047.
PA...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR LEZ142>148-
162>168.
SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR LEZ149.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, Dec 14, 5:01 AM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 501 AM EST TUE DEC 14 2010 OHZ011>014-020>023-033-089-PAZ001>003-151015- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 501 AM EST TUE DEC 14 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027>030-036>038-047-151015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX- 501 AM EST TUE DEC 14 2010 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>148-162>168-151015- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 501 AM EST TUE DEC 14 2010 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LEZ061-149-169-151015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 501 AM EST TUE DEC 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. OHZ010-031-032-151015- LORAIN-WAYNE-STARK- 501 AM EST TUE DEC 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 10:00 AM EST | Winter Weather Advisory | CLE | Stark | 5 hr |
Nearby
Winter Storm Warnings in Ohio, 2010Winter Storm Warnings in Pennsylvania, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.